# SDR 97ZZZX4411

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2025G
- Make and model: Bell 206L-1
- Aircraft serial: 45690
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206375006101
- Condition: Stuck
- Location: Tot
- Component: SEL019DS1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN STARTING OR OPERATING HELICOPTER, THERE WAS NO TOT TEMPERATURE INDICATION.  FOUND POINTER STOP ARM STUCK TO THE STOP BUMPER.  VERIFIED VISUALLY AFTER REMOVING THE INSTRUMENT FROM THE CASE.  REPLACE STOP ARM BUMPER WITH A MATERIAL THAT DOES NOT GET STICKY WHEN EXPOSED TO THE HEAT.
